# SDR SWAA2021091603287

- Difficulty date: August 3, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Power Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND PWR DOOR CUTOUT FWD INNER DOUBLER HAS PIECE OF THE EDGE BROKEN BELOW LWR DOOR HINGE. 8-6 ; / [01] REMOVED EXTERNAL POWER DOOR #114AR TO GAIN ACCESS REF B737-700 SRM 51-40-02-0G-0.; [02] REMOVED EXTERNAL POWER RECEPTACLE BOX TO GAIN ACCESS REF B737-700 SRM 51-40-02-0G-0.; [03] REMOVED DUCT COOLING EXHAUST SECT AT FWD E/E R/H SIDE TO GAIN ACCESS REF B737-700 AMM 21-27-07-100-801.; [04] INSTALLED EWIS PROTECTION AT FWD E/E COMP R/H SIDE ON ELECTRICAL GROUND POWER RECEPTACLE REF B737-700 AMM 20-60-07-913-801.; [05] REMOVED INTERCOSTAL AT FUSELAGE SKIN R/H SIDE ELECTRICAL GROUND POWER DOOR FWD CUTOUT TO GAIN ACCESS REF B737-700 SRM 51-40-02-0G-0.; [12] REMOVED EGPR INNER DOUBLER ON R/H SIDE IN IAW SRM 51-40-02-0G-0; [35] REMOVED AND REPLACED EGPR INNER DOUBLER AT GROUND POWER DOOR CUT OUT AT R/H SIDE SKIN BETWEEN STA 219.80 TO 243.70 IN IAW DWG # 141A0640 AND 51-40-02-0G-0; [36] VERIFIED STEP #35.; [37] RESTORED SKIN FINISH (TOP COAT) AROUND GROUND POWER DOOR CUT OUT PER REF B737 AMM 51-21-73-370-803; [38] VERIFIED STEP #37; [39] FINAL INSPECTION; REPLACED EGPR INNER DOUBLER.
